MathSciNet Relay Station
MathSciNet bibliographic data
MR2431670 28A80 (37C45 60D05)
Barnsley, Michael F.; Hutchinson, John E.; Stenflo, Örjan $V$-variable fractals: fractals with partial self similarity. Adv. Math. 218 (2008), no. 6, 2051–2088.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement